On congruences related to central binomial coefficients, harmonic and Lucas numbers


Creative Commons License

KOPARAL S. , ÖMÜR N.

TURKISH JOURNAL OF MATHEMATICS, vol.40, no.5, pp.973-985, 2016 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 40 Issue: 5
  • Publication Date: 2016
  • Doi Number: 10.3906/mat-1504-16
  • Title of Journal : TURKISH JOURNAL OF MATHEMATICS
  • Page Numbers: pp.973-985
  • Keywords: Central binomial coefficients, harmonic numbers, Catalan numbers, Fibonacci numbers, Pell numbers, P-ADIC CONGRUENCES, BERNOULLI

Abstract

In this paper, using some combinatorial identities, we present new congruences involving central binomial coefficients and harmonic, Catalan, and Fibonacci numbers. For example, for an odd prime p, we have